# SDR HEEA063375

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond
- Part number: 473203003
- Condition: Malfuncitoned
- Location: Fuel System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW FUEL LIGHT COMES ON WITH FULL FUEL IN-FLIGHT.
